# SDR UALA2010080402812

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,454 hours, 8,567 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 91
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV L (1) (BUT NOT BOTH) OF THE (2) LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION. STATUS CREW COMMENTS: PACK FCV L REPEAT WRITEUP MSG-2124001 LATCHED CL MODE. LT LOWER FCV CLOSED. RT PACK OPS NORMAL AND OZONE CONVERTER. REPLACED VLV FOR LT LOWER FCV IAW MM. GROUND TEST, SYS AIR ON TEST PASS.
